# SDR 2018F00060

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: General aviation
- Aircraft: N807WA
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 43,121 hours, 39,375 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 15J85312
- Condition: Unsecure
- Location: Pneumatic Sys
- Part time: 889 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH WARNING LIGHT COME ON DURING CLIMB.  DURING TROUBLESHOOTING, FOUND THE LT COOLING TURBINE OULET DUCT LOOSE FROM THE CLAMP,  REPOSITIONED THE PNEUMATIC DUCT AND SECURED THE CLAMP, PERFORMED OPS & LEAK CHECKS, NO LEAKS NOTED  IAW IAW AMM 21-51-01. PERFORMED OPERATIONAL CHECK OF THE TAIL COMPARTMENT OVERHEAT SENSORS AND ALERTS FOUND GOOD IAW AMM 36-20-02.
